# SDR CA960321009

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737210C
- Engine: Pwa JT8D9A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 358200
- Condition: Failed Shaft
- Location: Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB, #2 ENGINE WOULD NOT RESPOND TO ANY POWER LEVER ADJUSTMENT. THE ENGINE SHUT DOWN IN FLIGHT AND THE AIRCRAFT LANDED SAFELY. MAINTENANCE INVESTIGATION FOUND THE FUEL PUMP WENT TO AN AUTO ACCELERATION CONDITION DUE TO A DAMAGED DRIVE SHAFT. THE FUEL PUMP WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
